×

Densities of determinant ratios, their moments and some simultaneous confidence intervals in the multivariate Gauss-Markoff model. (English) Zbl 0818.62055

Summary: The following three results for the general multivariate Gauss-Markov model with a singular covariance matrix are given or indicated: 1. Determinant ratios as products of independent chi-square distributions, 2. Moments for the determinants and 3. The method of obtaining approximate densities of the determinants.

MSC:

62H10 Multivariate distribution of statistics
62J99 Linear inference, regression
62J05 Linear regression; mixed models
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] T.W. Anderson: An Introduction to Multivariate Statistical Analysis. J. Wiley, New York, 1958. · Zbl 0083.14601
[2] G.N. Browkowicz, J.W. Linnik: A note to confidence estimation by least squares method. Teoria verojatnostej i jejo primeneniya 8 (1963), no. 2, 176.
[3] A.T. James: Distributions of matrix variates and latent roots derived from normal samples. Ann. Math. Stat. 35 (1964), no. 2, 475-501. · Zbl 0121.36605 · doi:10.1214/aoms/1177703550
[4] R.J. Muirhead: Aspects of Multivariate Statistical Theory. J. Wiley, New York, 1982. · Zbl 0556.62028
[5] W. Oktaba: Estimation of the parametric functions in the multivariate general Gauss-Markoff model. XV Colloquium Metodol. Agrobiom., Pol. Acad. Sci., Warsaw 1985, pp. 178-182.
[6] W. Oktaba, A. Kieloch: Wishart distributions in the multivariate Gauss-Markoff model with singular covariance matrix. Appl. Math. 38 (1993), 61-66. · Zbl 0774.62050
[7] C.R. Rao: Linear Statistical Inference and Its Applications, Sec. Ed. J. Wiley, New York, 1973.
[8] S.N. Roy: Some Aspects of Multivariate Analysis. New York, 1957.
[9] M.S. Srivastava, G.G. Khatri: An Introduction to Multivariate Statistics. Elsevier North Holland, Inc., New York, 1979. · Zbl 0421.62034
[10] J.K. Wani, D.G. Kabe: Generalized inverse and confidence estimation by least squares method. Trabajos De. Estadistica Y de Investigation Operativa 21, Cuadermos 1 y 2 Afio, Iberica, Tarragona 1970 vol. 34, Madrid, 1968, pp. 115-120. · Zbl 0199.53303 · doi:10.1007/BF03028826
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.